MathSciNet Relay Station
MathSciNet bibliographic data
MR984900 58F05
Delzant, Thomas Hamiltoniens périodiques et images convexes de l'application moment. (French) [Periodic Hamiltonians and convex images of the momentum mapping] Bull. Soc. Math. France 116 (1988), no. 3, 315–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement